# SDR SWAA2022061719461

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 15,974 hours, 7,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT CENTER CEILING OVERHEAD EXIT LIGHT ASSEMBLY-BOTH PLASTIC LENSES/COVERS HAVE FALLEN OUT. / [01] REINSTALLED BOTH LENSES/COVERS PER SIP.
